# SDR ABXA9701903

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45999
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 56551661
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILER LOWER SURFACE HAS 40 PERCENT DELAMINATION.  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKIN.
